# SDR ASAA2023092546608

- Difficulty date: September 25, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N629VA
- Make and model: Airbus A320-214
- Aircraft serial: 03037
- Aircraft time: 48,676 hours, 18,384 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348002032000
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA LH SIDE STR 30 AT FR65 TO FR67 HAS CORROSION GROUNDED - YES. NO LIMITS FOUND FOR AREA .ANNEALED   MATERIAL DAN50B08 PO 1069688.1 IAW A320 SRM 51-25-00FORMED IAW A320 SRM 51-25-00 AND AIRBUS DWG # D53480505.HEAT TREATED IAW A320 SRM 51-25-00.LOCATED, DRILLED AND DEBURRED IAW A320 SRM 51-44-11.ALODINED AND PRIMED  IAW A320 SRM 51-21-11.TOPCOAT APPLIED IAW A320 SRM REMOVED AND REPLACED STRINGER IAW A320 SRM 51-42-11 AND AIRBUS DWG # D53480505.REMOVED AND INSTALLED 2EA  STRINGER SPLICES AND 1EA STRINGER CLIP IAW A320 SRM 51-42-11
